# SDR SWAA2022040186969

- Difficulty date: December 11, 2019
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,092 hours, 40,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR CENTER SCUFF PLATE IS DAMAGED. / REMOVED AND REPLACED REF AMM 53-11-02.
